Change search
ReferencesLink to record
Permanent link

Direct link
Formality Theorem for Quantizations of Lie Bialgebras
Stockholm University, Faculty of Science, Department of Mathematics.
Number of Authors: 1
2016 (English)In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 106, no 2, 169-195 p.Article in journal (Refereed) Published
Abstract [en]

Using the theory of props we prove a formality theorem associated with universal quantizations of Lie bialgebras.

Place, publisher, year, edition, pages
2016. Vol. 106, no 2, 169-195 p.
Keyword [en]
Hopf algebras, Lie bialgebras, deformation quantization, props
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-126874DOI: 10.1007/s11005-015-0809-3ISI: 000368734500002OAI: oai:DiVA.org:su-126874DiVA: diva2:905452
Available from: 2016-02-22 Created: 2016-02-16 Last updated: 2016-02-22Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Merkulov, Sergei A.
By organisation
Department of Mathematics
In the same journal
Letters in Mathematical Physics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 14 hits
ReferencesLink to record
Permanent link

Direct link